Alert archive / Georgia / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 147, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 16, 2022, 10:49 PM EDT for Cobb County, Douglas County, Paulding County, Georgia. It was in force for 41 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2022, 10:49 PM EDT (02:49 UTC)
- Expired
- Jun 16, 2022, 11:30 PM EDT
- In force
- 41 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cobb County, GA, Douglas County, GA, Paulding County, GA
The radar
The Atlanta radar (KFFC), 52 km from the middle of the area, began a volume at 02:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 10:58 PM EDT | TSTM WND DMG | 1 Ene Brownsville, GA | THE EMERGENCY MANAGER REPORTED MULTIPLE TREES DOWN ON ROADWAYS IN SOUTHEAST PAULDING COUNTY. AT LEAST ONE BLOCKED AN ENTRANCE TO A SUBDIVISION AND ANOTHER CAUSED AN ACCIDENT. ADDITIONALLY, POWERLINES WERE REPORTED DOWN ON A VEHICLE. NO INJURIES WERE REPORTED. |
| Jun 16, 11:00 PM EDT | HAIL 1.25 | 2 S Powder Springs, GA | QUARTER TO GOLF BALL SIZE HAIL |
| Jun 16, 11:05 PM EDT | TSTM WND DMG | 1 Nnw Brownsville, GA | 3 LARGE TREES DOWN |
| Jun 16, 11:05 PM EDT | TSTM WND DMG | 3 W Brownsville, GA | NUMEROUS TREES DOWN |
| Jun 16, 11:05 PM EDT | TSTM WND DMG | 3 Wsw Brownsville, GA | *** 1 INJ *** 1 TREE DOWN ON A CAR |
| Jun 16, 11:08 PM EDT | TSTM WND DMG | 1 Sse Brownsville, GA | TREE AND POWERLINES DOWN ON CAR. |
| Jun 16, 11:26 PM EDT | TSTM WND DMG | 4 Wnw Brownsville, GA | THE EMERGENCY MANAGER REPORTED MULTIPLE TREES AND POWERLINES DOWN BLOCKING ROADWAYS IN SOUTH PAULDING COUNTY. AT LEAST ONE TREE WAS REPORTED DOWN ON A HOUSE. TWO SEPARATE ACCIDENTS RESULTED FROM A BLOCKED ROADWAYS, BUT NO INJURIES WERE REPORTED. |
| Jun 16, 11:35 PM EDT | TSTM WND DMG | 2 N Brownsville, GA | MULTIPLE TREES AND 6+ INCH LIMBS DOWN AT BETHEL CHURCH RD AND HWY 92 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 2.8 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2446 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 1662 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- -17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
183
WUUS52 KFFC 170249
SVRFFC
GAC067-097-223-170330-
/O.NEW.KFFC.SV.W.0147.220617T0249Z-220617T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
1049 PM EDT Thu Jun 16 2022
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southeastern Paulding County in northwestern Georgia...
Southwestern Cobb County in north central Georgia...
Northern Douglas County in north central Georgia...
* Until 1130 PM EDT.
* At 1048 PM EDT, a severe thunderstorm was located over Lithia
Springs, or near Douglasville, moving west at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Douglasville, Dallas, Villa Rica, Powder Springs, Austell, Hiram,
Lithia Springs, Winston, Lake Val-Do-Mar, Brownsville, New Georgia
and Mableton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3391 8488 3386 8458 3376 8463 3370 8468
3369 8490 3372 8491
TIME...MOT...LOC 0248Z 101DEG 8KT 3379 8468
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 9:47 PM EDT, 1 hour 2 minutes earlier.
Area forecast discussion, Jun 16, 9:47 PM EDT, 1 hour 2 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 947 PM EDT Thu Jun 16 2022 .UPDATE... Convective coverage remains sparse across the forecast area this evening, with only isolated thunderstorms anticipated over north Georgia at this time. With strong instability lingering over the area with warm temperatures and ample moisture, storms that develop will be capable of becoming strong to severe, with gusty winds, hail, locally heavy rain, and frequent lightning all being threats. The Heat Advisory from earlier today has been allowed to expire at 8 PM, although another Heat Advisory is in effect from 11 AM to 8 PM across the majority of the forecast area on Friday. King && .PREV DISCUSSION... /Issued 801 PM EDT Thu Jun 16 2022/ UPDATE... Updated for the 00Z Aviation Discussion. PREV DISCUSSION... /Issued 328 PM EDT Thu Jun 16 2022/ SHORT TERM /Tonight through Friday Night/... Cu field has developed across much of the CWA this afternoon. The convection, so far, has stayed to the NE of the outlook area. Do expect some activity to begin building into the NE portion of the CWA in the next few hours. For now, pops are isold/sct - because we need a trigger for storms. If/when the activity across western NC/update SC gets a bit more organized, it could provide just the push for tstms this afternoon and evening. The best pops right now are across the eastern portions of the CWA, but remain in the low chance category. If we do get a more organized cluster of storms, pops would definitely need some tweaking. Hi-res convective models are all over the place, with very little activity across the CWA this afternoon/evening. If storms do get going, like in the last few days, all of the parameters are there for strong to severe storms. Mid level lapse rates are steeper than in previous days and CAPE remains very high. There is one difference from previous days though...we are a bit drier. Tomorrow will be a bit different. The mid level high pressure center will have shifted to the west, leaving the CWA in north/northwest flow aloft. There should also be a weak boundary pushing south across the CWA during peak heating. There are some differences in the models on the amount of moisture available for convection, but will at least go mid-hi chance range. The hi-res models look to begin initiating convection during the early to mid afternoon along and ahead of the boundary. As in previous days, there will be copious surface instability and lapse rates will be steep. A Heat Advisory remains in effect for much of the CWA, outside of the NE mtns, until 8PM this evening. Have gone ahead and issued a Heat Advisory for portions of the CWA again tomorrow. The far northern portion of the Heat Advisory is a bit marginal. If convection develops early, heat indices may not reach critical thresholds. Do think areas south of I-20 will have the best potential for reaching 105-109 heat indices. NListemaa LONG TERM /Saturday through Thursday/... Despite there being little in the way of a pattern change (still very much dominated by a strong mid-level ridge) for the long term, a distinctly drier airmass slinks in across the southeast from over central Canada. Dewpoints take a tumble in response, currently forecasted to bottom out in the mid-to-upper 50s. As such, our rain chances drop to near-zero through D7. Unfortunately, despite the drier air helping out with mitigating the "oppressive-ness" of the airmass, we will see little-to-no respite from our continued heat wave. Sunday looks to be the least miserable day in the extended, with highs currently forecasted to be in the upper-80s to lower-90s across the CWA. As we kick off the work week, highs start a steady climb back towards the triple digits. It is a bit too early to truly sound the alarm bells, but mid-week next week looks to make a run at meeting Heat Advisory criteria from air temperatures alone. Locales along and south of I-85 may see maximum temperatures in the low- 100s. In addition, thanks to much drier dewpoints and days with no wetting rains, will need to monitor the potential for much of the forecast area to meet Fire Danger criteria (in June!). At the moment, D0-D1 conditions have begun to creep northward into central Georgia proper. Coinciding with the previous point, the CPC has outlooked portions of north and west central Georgia as potential locations for onset of Flash Drought next week due to excessive heat and spotty precipitation thanks to convective mode. As we enter astronomical summer next Tuesday, we'll have a lot of heat related concerns on our hands. Morgan AVIATION... 00Z Update... Coverage of convection has remained limited across much of north and central Georgia, with only isolated SHRA expected over the next couple of hours. VFR conditions are expected during the overnight and morning, with a cu field between 040-050 developing by 15-16Z. A frontal boundary will push southward across north and central Georgia tomorrow. At this time, precipitation ahead of the front is expected to impact the TAF sites in the mid afternoon hours through the early evening, with a PROB30 for TSRA at ATL from 19-23Z and at MCN/CSG from 20-00Z. Winds are starting the period from S to SW at 4-6 kts, and is expected to shift to NW at 6-10 kts by 15Z on Friday and through the afternoon. //ATL Confidence...00Z Update... Medium confidence on all elements. King && .PRELIMINARY POINT TEMPS/POPS... Athens 74 99 75 94 / 20 40 20 5 Atlanta 76 97 76 93 / 20 40 20 5 Blairsville 69 90 68 84 / 20 30 20 0 Cartersville 74 96 73 91 / 20 30 20 5 Columbus 75 97 76 97 / 10 30 20 10 Gainesville 74 96 75 92 / 20 40 20 5 Macon 73 100 75 98 / 10 40 20 10 Rome 74 97 74 92 / 10 30 20 0 Peachtree City 72 97 74 94 / 20 40 20 5 Vidalia 72 100 77 99 / 10 40 30 20 && .FFC WATCHES/WARNINGS/ADVISORIES... Heat Advisory from 11 AM to 8 PM EDT Friday for the following zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley... Butts...Carroll...Chattahoochee...Cherokee...Clarke...Clayton... Cobb...Coweta...Crawford...Crisp...DeKalb...Dodge...Dooly... Douglas...Emanuel...Fayette...Floyd...Forsyth...Glascock... Greene...Gwinnett...Hall...Hancock...Haralson...Harris...Heard... Henry...Houston...Jackson...Jasper...Jefferson...Johnson... Jones...Lamar...Laurens...Macon...Madison...Marion... Meriwether...Monroe...Montgomery...Morgan...Muscogee...Newton... North Fulton...Oconee...Oglethorpe...Paulding...Peach...Pike... Polk...Pulaski...Putnam...Rockdale...Schley...South Fulton... Spalding...Stewart...Sumter...Talbot...Taliaferro...Taylor... Telfair...Toombs...Treutlen...Troup...Twiggs...Upson...Walton... Warren...Washington...Webster...Wheeler...Wilcox...Wilkes... Wilkinson. && SHORT TERM...NListemaa/King LONG TERM....Morgan AVIATION...King
Hazardous weather outlook, Jun 16, 9:38 PM EDT, 1 hour 11 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 938 PM EDT Thu Jun 16 2022 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-180145- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 938 PM EDT Thu Jun 16 2022 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... Isolated thunderstorms will be possible across northern Georgia through midnight. Any thunderstorms that develop will be capable of producing gusty winds, frequent lightning, and heavy rainfall. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... Daytime heat index values ranging from greater than 100 to near 110 degrees are expected for much of north and central Georgia again on Friday. Additionally, as line of strong to severe thunderstorms is expected Friday afternoon and evening with damaging wind gusts and large hail possible. Temperatures and dewpoints lower slightly beyond Friday as a weak cold front pushes into the area, before rebounding to Heat Advisory levels on Wednesday with widespread highs forecast in the triple digits. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, Jun 16, 6:12 PM EDT, 4 hours 37 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
612 PM EDT Thu Jun 16 2022
GAZ034-162245-
Gwinnett GA-
612 PM EDT Thu Jun 16 2022
...A strong thunderstorm will impact portions of northeastern
Gwinnett County through 645 PM EDT...
At 612 PM EDT, a strong thunderstorm was near Lawrenceville. This
storm was nearly stationary.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Lawrenceville, Sugar Hill, Suwanee, Buford, Dacula and Hog Mountain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3405 8385 3401 8387 3391 8402 3397 8413
3415 8403
TIME...MOT...LOC 2212Z 222DEG 1KT 3400 8402
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 16, 8:17 PM EDT, 2 hours 32 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
817 PM EDT Thu Jun 16 2022
GAZ021-032-170045-
Cobb GA-Cherokee GA-
817 PM EDT Thu Jun 16 2022
...A strong thunderstorm will impact portions of southwestern
Cherokee and northeastern Cobb Counties through 845 PM EDT...
At 817 PM EDT, a strong thunderstorm was over Kennesaw State
University, or near Marietta, moving north at 5 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Marietta, Kennesaw, Woodstock, Acworth, Sweat Mountain, Sandy Plains,
Oak Grove and Kennesaw State University.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3410 8442 3405 8442 3405 8441 3394 8443
3399 8464 3411 8466
TIME...MOT...LOC 0017Z 186DEG 5KT 3404 8456
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 16, 8:50 PM EDT, 1 hour 59 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
850 PM EDT Thu Jun 16 2022
GAZ021-032-170115-
Cobb GA-Cherokee GA-
850 PM EDT Thu Jun 16 2022
...A strong thunderstorm will impact portions of southwestern
Cherokee and northeastern Cobb Counties through 915 PM EDT...
At 850 PM EDT, a strong thunderstorm was over Woodstock, or 9 miles
north of Marietta, moving north at 10 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Marietta, Kennesaw, Woodstock, Holly Springs, Little River Landing,
Lebanon, Sweat Mountain, Kellogg Creek, Sandy Plains, Oak Grove,
Kennesaw State University and Hobgood Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3417 8439 3411 8441 3411 8442 3409 8442
3396 8446 3397 8459 3418 8466 3418 8465
TIME...MOT...LOC 0050Z 184DEG 9KT 3409 8455
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 16, 9:35 PM EDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
935 PM EDT Thu Jun 16 2022
GAZ032-033-045-170200-
North Fulton GA-Cobb GA-DeKalb GA-
935 PM EDT Thu Jun 16 2022
...A strong thunderstorm will impact portions of northwestern DeKalb,
southeastern Cobb and central Fulton Counties through 1000 PM EDT...
At 935 PM EDT, a strong thunderstorm was over Chastain Memorial Park,
or 8 miles northwest of Decatur. This storm was nearly stationary.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Atlanta, Sandy Springs, Smyrna, Dunwoody, Chamblee, Doraville,
Tucker, North Atlanta, North Druid Hills, North Decatur, Vinings,
Brookhaven, Bolton, La Vista and Chastain Memorial Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3401 8436 3385 8418 3379 8443 3384 8455
TIME...MOT...LOC 0135Z 232DEG 2KT 3388 8439
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHLocal storm report, Jun 16, 10:20 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1020 PM EDT THU JUN 16 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0953 PM HAIL SANDY SPRINGS 33.93N 84.38W
06/16/2022 E1.00 INCH FULTON GA SOCIAL MEDIA
QUARTER SIZED HAIL REPORTED VIA SOCIAL MEDIA IN SANDY
SPRINGS NEAR ROSWELL RD
&&
EVENT NUMBER FFC2200606
CHLocal storm report, Jun 16, 10:27 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1027 PM EDT THU JUN 16 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0938 PM HAIL 1 ENE SANDY SPRINGS 33.94N 84.37W
06/16/2022 E1.50 INCH FULTON GA PUBLIC
WALNUT SIZED HAIL OBSERVED AT ABERNATHY AND GLENRIDGE
RD
&&
EVENT NUMBER FFC2200607
CHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 8:17 PM EDT | Special Weather Statement | FFC | Cobb | 28 min |
| Jun 16, 8:50 PM EDT | Special Weather Statement | FFC | Cobb | 25 min |
| Jun 16, 9:35 PM EDT | Special Weather Statement | FFC | Fulton | 25 min |
| Jun 16, 9:46 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, DeKalb, Fulton | 44 min |
| Jun 16, 10:17 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Douglas, Fulton | 43 min |
| Jun 16, 11:28 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Cobb, Douglas, Paulding | 47 min |
| Jun 16, 11:41 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Haralson, Paulding, Polk | 49 min |
| Jun 16, 11:44 PM EDT | Special Weather Statement | FFC | Hall | 31 min |
| Jun 17, 12:29 AM EDT | Special Weather Statement | FFC | Haralson | 31 min |
| Jun 17, 12:49 AM EDT | Special Weather Statement | FFC | Carroll | 26 min |
| Jun 17, 12:58 AM EDT | Special Weather Statement | FFC | Gwinnett | 32 min |
| Jun 17, 1:27 AM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Gwinnett, Hall | 48 min |
| Jun 17, 1:35 AM EDT | Special Weather Statement | FFC | White | 25 min |
| Jun 17, 2:04 AM EDT | Special Weather Statement | FFC | Forsyth | 26 min |
| Jun 17, 2:11 AM EDT | Special Weather Statement | FFC | Banks, Jackson | 34 min |
| Jun 17, 2:13 AM EDT | Severe Thunderstorm Warning | FFC | Dawson, Forsyth | 18 min |
| Jun 17, 2:26 AM EDT | Severe Thunderstorm Warning | FFC | Banks, Jackson, Madison | 35 min |
| Jun 17, 2:30 PM EDT | Special Weather Statement | FFC | Dade | 30 min |
| Jun 17, 3:00 PM EDT | Special Weather Statement | FFC | Catoosa, Dade, Walker, Whitfield | 30 min |
| Jun 17, 3:11 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Murray | 49 min |
| Jun 17, 3:26 PM EDT | Severe Thunderstorm Warning | FFC | Fannin | 34 min |
| Jun 17, 3:32 PM EDT | Special Weather Statement | FFC | Chattooga, Murray, Walker, Whitfield | 28 min |
| Jun 17, 3:32 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer | 28 min |
| Jun 17, 4:02 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Fannin, Gilmer, Lumpkin, Pickens, Union and 1 more | 43 min |
| Jun 17, 4:04 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Floyd, Gordon, Haralson, Polk | 26 min |
| Jun 17, 4:30 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Polk | 30 min |
| Jun 17, 4:43 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb | 32 min |
| Jun 17, 4:44 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Dawson, Forsyth, Pickens | 31 min |
| Jun 17, 5:11 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Fulton, Paulding | 49 min |
| Jun 17, 5:19 PM EDT | Special Weather Statement | FFC | Cobb, Fulton | 26 min |
| Jun 17, 5:27 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Gwinnett, Hall | 33 min |
| Jun 17, 5:28 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, DeKalb, Fulton, Gwinnett | 32 min |
| Jun 17, 5:35 PM EDT | Severe Thunderstorm Warning | FFC | Washington | 40 min |
| Jun 17, 5:55 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, DeKalb, Gwinnett, Newton, Rockdale, Walton | 50 min |
| Jun 17, 6:03 PM EDT | Special Weather Statement | FFC | Jefferson | 27 min |
| Jun 17, 6:04 PM EDT | Special Weather Statement | FFC | Glascock | 26 min |
| Jun 17, 6:05 PM EDT | Special Weather Statement | FFC | Hancock | 25 min |
| Jun 17, 6:11 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson | 34 min |
| Jun 17, 6:17 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Washington | 43 min |
| Jun 17, 6:24 PM EDT | Special Weather Statement | FFC | Macon | 36 min |
| Jun 17, 6:30 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Macon, Peach, Taylor | 30 min |
| Jun 17, 6:31 PM EDT | Special Weather Statement | FFC | Newton, Walton | 29 min |
| Jun 17, 6:38 PM EDT | Special Weather Statement | FFC | Washington | 37 min |
| Jun 17, 6:38 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Newton | 52 min |
| Jun 17, 6:48 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Washington | 27 min |
| Jun 17, 6:51 PM EDT | Severe Thunderstorm Warning | FFC | Washington | 39 min |
| Jun 17, 6:58 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Laurens | 47 min |
| Jun 17, 7:00 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Putnam | 45 min |
| Jun 17, 7:07 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Macon, Peach | 23 min |
| Jun 17, 7:09 PM EDT | Special Weather Statement | FFC | Houston | 36 min |
| Jun 17, 7:17 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson, Johnson, Washington | 43 min |
| Jun 17, 7:23 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Jasper, Jones, Putnam | 52 min |
| Jun 17, 7:28 PM EDT | Severe Thunderstorm Warning | FFC | Laurens, Montgomery, Treutlen, Wheeler | 47 min |
| Jun 17, 7:28 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Houston, Pulaski, Twiggs | 47 min |
| Jun 17, 7:30 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 30 min |
| Jun 17, 7:35 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Macon | 40 min |
| Jun 17, 7:43 PM EDT | Special Weather Statement | FFC | Johnson | 32 min |
| Jun 17, 7:47 PM EDT | Special Weather Statement | FFC | Wilkinson | 28 min |
| Jun 17, 7:54 PM EDT | Special Weather Statement | FFC | Emanuel | 36 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.